# SDR ASAA2023020641862

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,992 hours, 16,820 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK AND MAP FAILURE FLAGS DISPLAYED ON CAPTAINS NAVIGATION DISPLAY. FMC FAIL CHECKLIST ACCOMPLISHED. FMC SOURCE SELECT SWITCH REPOSITIONED TO BOTH ON R. NO BEARING OR DISTANCE INFORMATION DISPLAYED FOR FMC-L ON POS SHIFT. PAGE. GROUNDED - YES. FMC SWITCH REPOSITIONED TO NORMAL POSITION. REALIGNED L-R ADIRUS. PERFORMED FMCS BITE. NO FAULTS AT THIS TIME. REF B737-800 FIM 34-61 TASK 801 AND B737-800 AMM 34-61-00-860-801.
